Cycle lengths in a permutation are typically Poisson.

Granville, Andrew

The Electronic Journal of Combinatorics [electronic only] (2006)

  • Volume: 13, Issue: 1, page Research paper R107, 23 p.-Research paper R107, 23 p.
  • ISSN: 1077-8926

How to cite

top

Granville, Andrew. "Cycle lengths in a permutation are typically Poisson.." The Electronic Journal of Combinatorics [electronic only] 13.1 (2006): Research paper R107, 23 p.-Research paper R107, 23 p.. <http://eudml.org/doc/130550>.

@article{Granville2006,
author = {Granville, Andrew},
journal = {The Electronic Journal of Combinatorics [electronic only]},
language = {eng},
number = {1},
pages = {Research paper R107, 23 p.-Research paper R107, 23 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Cycle lengths in a permutation are typically Poisson.},
url = {http://eudml.org/doc/130550},
volume = {13},
year = {2006},
}

TY - JOUR
AU - Granville, Andrew
TI - Cycle lengths in a permutation are typically Poisson.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2006
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 13
IS - 1
SP - Research paper R107, 23 p.
EP - Research paper R107, 23 p.
LA - eng
UR - http://eudml.org/doc/130550
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.